# SDR IPXA1164603

- Difficulty date: January 20, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 11,940 hours, 7,132 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CABIN SEAT TRACK IS CORRODED BETWEEN FR 79 AND FR 80 AT Y450.  ACCOMPLISHED REPAIR ON MAIN CABIN SEAT TRACK BETWEEN FR 79 AND FR 80 Y450 IAW SRM 53-10-16, FIG 201.
